Bulletin of the American Mathematical Society

Some results on Lie $p$-algebras

George B. Seligman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 4 (1967), 528-530.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528948

Mathematical Reviews number (MathSciNet)
MR0219585

Zentralblatt MATH identifier
0166.30304

Citation

Seligman, George B. Some results on Lie $p$-algebras. Bull. Amer. Math. Soc. 73 (1967), no. 4, 528--530. https://projecteuclid.org/euclid.bams/1183528948


Export citation

References

  • 1. A. Borel and J. Tits, Groupes réductifs, Publ. Maths. Inst. Hautes Etudes Sci. 27 (1965), 55-151.
  • 2. C. Chevalley, Théorie des groupes de Lie, II: Groupes algébriques, Hermann, Paris, 1951.
  • 3. N. Jacobson, Lie Algebras, Interscience, New York, 1962.
  • 4. T. Ono, Arithmetic of algebraic tori, Ann. of Math. 74 (1961), 101-139.
  • 5. I. Satake, On the theory of reductive algebraic groups over a perfect field, J. Math. Soc. Japan 15 (1963), 210-235.
  • 6. H. Zassenhaus, On trace bilinear forms on Lie algebras, Proc. Glasgow Math. Assoc. 4 (1959), 62-72.